BibTeX record journals/adcm/WomersleyS01

download as .bib file

@article{DBLP:journals/adcm/WomersleyS01,
  author    = {Robert S. Womersley and
               Ian H. Sloan},
  title     = {How good can polynomial interpolation on the sphere be?},
  journal   = {Adv. Comput. Math.},
  volume    = {14},
  number    = {3},
  pages     = {195--226},
  year      = {2001},
  url       = {https://doi.org/10.1023/A:1016630227163},
  doi       = {10.1023/A:1016630227163},
  timestamp = {Mon, 05 Jun 2017 12:38:07 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/adcm/WomersleyS01},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics